Correcting for ascertainment bias in the inference of population structure

Guillot, Gilles; Foll, Matthieu (2009). Correcting for ascertainment bias in the inference of population structure. Bioinformatics, 25(4), pp. 552-554. Oxford: Oxford University Press 10.1093/bioinformatics/btn665

[img]
Preview
Text
btn665.pdf - Published Version
Available under License Publisher holds Copyright.

Download (83kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE) > Population Genetics

UniBE Contributor:

Foll, Matthieu

ISSN:

1367-4803

Publisher:

Oxford University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:21

Last Modified:

24 Oct 2019 05:02

Publisher DOI:

10.1093/bioinformatics/btn665

Web of Science ID:

000263406000026

BORIS DOI:

10.7892/boris.36708

URI:

https://boris.unibe.ch/id/eprint/36708 (FactScience: 205950)

Actions (login required)

Edit item Edit item
Provide Feedback